# SDR SWAA2014081530915

- Difficulty date: August 13, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 71,245 hours, 59,706 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 3E2Y82315
- Part serial: 7916
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R1 WINDOW OUTER PANE ARCED.  R & R R1 WINDOW IAW MM.
